# SDR SWIA2020082151908

- Difficulty date: June 27, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FORWARD EQUIPMENT COMPARTMENT (TRU BAY) FLOOR HAS SUSPECTED CRACK NEAR ADG PUMP AT FS 193.   (C-CHECK) RO 8/18/2020    REPAIRED RH TRU BAY FLOOR NEAR ADG PUMP REF REO. SEE CONTINUE CARD FOR DETAILS
